MathSciNet Relay Station
MathSciNet bibliographic data
MR1692722 30D35
Chuang, Chitai On Borel directions of meromorphic functions of infinite order. II. Bull. Hong Kong Math. Soc. 2 (1999), no. 2, 305–323.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement